33 and going crazy. Vaginal problems. PLEASE HELP!!!

Nurse - posted on 06/05/2015 ( 1 mom has responded )




I am 33 and my husband is 28. We are both very sexual but lately I have been getting BV quite often. Then after I take the antibiotics I get a yeast infection. 2 weeks ago I had BV, took my meds, a week went by now I have a yeast infection. I kinda expected that. I took a difulcan pill, then 2 days later I realize I have BV again. This is driving me crazy. I just had a baby 7 weeks ago. I had this problem b4 my pregnancy but not during the pregnancy now I'm having this problem again after the pregnancy. And when we have sex he doesn't nut in me so its not his semen causing the pH imbalance. I feel so less of a women when I can't please my husband. He is very supportive and doesn't mind waiting for me to get right down there but it's still very upsetting for me. We couldn't have sex for 6 weeks now this happens. Please help is there any womens vitamin that can keep me from getting BV. I believe the yeast infections are coming from the antibiotics but if I keep getting BV I will have to take antibiotics. PLEASE MOMS HELP ME IF YOU CAN. I'M GOING CRAZY.


Michelle - posted on 06/06/2015




What is BV?
You should really be asking your doctor anyway. Any recurring infection that frequently requires antibiotics should be investigated. If your doctor isn't doing anything other than prescribing the antibiotics then get a second opinion as he's not doing his job properly!

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms